# SDR SWAA2019111938900

- Difficulty date: November 11, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT CORRODED AT FASTENER HOLES BETWEEN BS. 727+18 TO BS. 807, LBL 22.  / R&R SUPPORT IAW SRM AND DWG.
